To read the full version of this content please select one of the options below:

A Single-Blind Controlled Competition Among Tests for Nonlinearity and Chaos

MARK J. JENSEN

Functional Structure and Approximation in Econometrics

ISBN: 978-0-44450-861-4, eISBN: 978-1-84950-842-1

ISSN: 0573-8555

Publication date: 2 July 2004

Citation

BARNETT, W.A., RONALD GALLANT, A., HINICH, M.J., JUNGEILGES, J.A. and KAPLAN, D.T. (2004), "A Single-Blind Controlled Competition Among Tests for Nonlinearity and Chaos", Barnett, W.A. and Binner, J.M. (Ed.) Functional Structure and Approximation in Econometrics (Contributions to Economic Analysis, Vol. 261), Emerald Group Publishing Limited, Bingley, pp. 581-615. https://doi.org/10.1108/S0573-8555(2004)0000261033

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited